عارضه پارکینسون ناشی ازداروهای روانگردان در بیماران اسکیزوفرن

نوع مقاله: مقاله پژوهشی

نویسندگان

1 دانشیار بیماریهای اعصاب و روان دانشگاه علوم پزشکی اصفهان،

2 دانشیار بیماریهای مغزو اعصاب

3 دستیار داخلی

4 دستیار گوش و حلق و بینی- دانشگاه علوم پزشکی مشهد

چکیده

مقدمه: داروهای روانگردان بخش مهمی از درمان بیماران را در روانپزشکی شامل می شوند.اما عوارض جانبی همانند پارکینسونیسم دارویی، مشکلات
فراوانی به وجود آورده که از علل عمده قطع درمان از سوی بیماران است. هدف از این مطالعه بررسی عارضه پارکینسیون در بیماران مبتلا به اسکیزوفرن که
داروهای روانگردان استفاده می کنند بوده است.
روش کار: این مطالعه توصیفی - مقطعی در بیماران مبتلا به اسکیزوفرن در سال 1378 در بیمارستانهای نور و شریعتی انجام شده است.200 نفر از بیماران مبتلا
به اسکیزوفرن که به عارضه پارکینسون مبتلا بودند مورد مطالعه قرار گرفتند. متغیرهای سن، جنس، خانواده میزان و مدت مصرف دارو، نشانه های تشخیصی
پارکینسون و مصرف همزمان داروی آنتی کلینرژیک در پرسشنامه جمع آوری و سپس به وسیله آمار توصیفی و جداول توزیع فراوانی پردازش شد.
نتایج: از200 بیمار مورد مطالعه 122مرد و 78 بودند. شیوع عارضه 26/5% بود. عارضه درجنس مونث (32% در برابر 22/9% در مردان) سن بالا (10-19 سال:
صفر درصد، بالاتر از50 سال: 33%) عدم مصرف همزمان آنتی کلینرژیک (35/7% در برابر25% مصرف همزمان) افزایش داشت. عارضه در گروههای دارویی با
قدرت بالا، متوسط و کم به ترتیب 29/4 ،%28/7% و 19/2% بود. افزایش عارضه با میزان کمتر از100 میلی گرم (معادل کلرپرومازین) نسبت به گروه دارویی
101 – 300 میلی گرمی (p> 0/05) و نیز در فاصله زمانی 3-6 ماه پس از شروع درمان دیده شد. فراوانترین علامت بالینی سفتی و سختی 84/9% بود. شیوع
عارضه با داروی آتیپیک کلوزاپین 11/76% بود.
نتیجه گیری: عارضه در جنس مونث، سن بالاتر، عدم مصرف همزمان ترکیب آنتی کلینرژیک شیوع بالاتری داشت. عارضه در تمام خانواده های دارویی و
حتی داروی آتیپیک دیده شد. پارکینسون دارویی در شروع درمان شیوع بالاتری داشته، با ادامه درمان و افزودن آنتی کلی نرژیک کاهش یافته است. 

کلیدواژه‌ها


عنوان مقاله [English]

Investigation of Antipsychotic Induced Parkinsonism in Patients with Schizophrenia

نویسندگان [English]

  • GH Ahmadzadeh 1
  • M Forooghipoor 2
  • M Babaeian 3
  • S. Rezaie 4
چکیده [English]

I





 
ntroduction: Antipsychotic drugs have an important role in psychiatric treatment. Their side effects such as drug induced Parkinsonism, which has been a historical challenge for patients and physicians, account a major cause of treatment rejection by the patients. Drug induced Parkinsonism is the second cause of Parkinson syndrome. The aim of this study was to evaluate antipsychotic induced Parkinsonism in patients with schizophrenia.
Material and Methods: This cross sectional descriptive study was done in the year 1999 in Noor and Shariaty Hospitals of Isfahan. 200 patients with schizophrenia, affected with Parkinsonism complication, were investigated. Variables were sex, age, dosage and group of drug, duration of treatment, Parkinsonism criteria and simultaneous anti cholinergic prescription. Data was gathered in a questionnaire and analyzed by descriptive statistics and frequency distribution tables.
Results: 122 men and 78 women were studied. 26.5% of patients had drug induced Parkinsonism, which was mostly seen in women (32% versus 22.9% in men), higher age (10-19 years: 0%, 50 years and higher: 33%), and when anticholinergic was not used simultaneously (35.7% versus 25% in anticholinergic users group). Prevalence of Parkinsonism, in high, medium, and low drug potentials was 28.7%, 29.4% and 19.2%, respectively. Differences in all of the above groups were not significant. Prevalence increased in dosage of less than 100mg (chlorpromazine equivalent dosage) versus 101-300mg (p>0.05), and in 3-6 months after onset of treatment (p<0.05). The most prevalence criterion was rigidity (84.9%). Parkinsonism was diagnosed in 11.76% of patients using atypical drug (clozapin).
Conclusion: Anti psychotic induced Parkinsonism increased in higher ages, women and when anticholinergic was not used simultaneously. This side effect was found in all groups even with clozapin. It had a greater prevalence in the beginning of treatment but decreased with treatment continuation and anticholinergic prescription. Future studies particularly on the atypical groups are suggested.

کلیدواژه‌ها [English]

  • Schizophrenia
  • Antipsychotic drug
  • Parkinsonism
  • Anticholinergic
1- Sadock BJ, Sadock V.A .Comprehensive text book of psykhiatry.7th ed. Philadelphia: Lippincott Williams and
Wilkins; 2000.
2- Kaplan HI.Synopsis of Psychiatry. Philadelphia: Lippincott Williams and Wilkins; 1998.
3- Rowland LP. Merritt,s neurology.10th ed. USA Philadelphia: Lippincott Williams and Wilkins;2000.
4- Cardoso F, et al. Etiology of Parkinsonism in a Brazillian movement disorders clinic. Neuropsiquiatr 1998 Jun;
56(2): 171-5.
5- Abad JM. Drug induced Parkinsonism clinical aspects compared with parkinson disease. Rev Neurol 1998 jul;
27(155):35-9.
6- Chabolla DR. Drug induced parkinson as a risk factor for parkinson disease a historical cohort study in olmsted
county mayo-clin. Proc 1998 Aug; 73(8):724-7.
7- Dhavale HS, et al. Prophylaxis of antipsychotic-induced extrapyramidal side effects in east indians: cultural
practice or biological necessity. J Psychiatr Pract 2004 May; 10(3):200-2.
8- Lambert, et al. Impact of present and past antipsychotic side effects on attitude toward typical antipsychotic
treatment and adherence. Eur psychiatry 2004 Nov; 19(7):415-22.
9- Schillevoort I, et al. Antipsychotic-induced extrapyramidal syndromes in psychiatric practice: a case-control
study. Pharm world Sci 2005 Aug; 27(4):285-9.
10- Carnahan RM, Lund BC, Perry PJ, Chrischilles EA. Increased risk of extrapyramidal side-effect treatment
associated with atypical antipsychotic poly therapy. Acta Psychiatr Scand 2006 Feb; 113(2):134-41.
11- Park S, et al. Effect of switching antipsychotics on antiparkinsonian medication use in schizophrenia:
population-based study. Br J Psychiatry 2005 Aug; 187:137-42.
12- Honer Wg, kopola LC, Rabinowitz J. Extrapyramidal symptoms and signs in first-episode, antipsychotic
exposed and non-exposed patients with schizophrenia or related psychotic illness. J Psychopharmacol 2005 May;
19(3): 277-85.
13- McCreadie RG, Srinivasan TN, Padmavati R, Thara R. Extrapyramidal symptoms in unmedicated schizophrenia.
J Psychiatr Res 2005 May; 39(3): 261-6.